# SDR AALA202501230148

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 29,760 hours, 4,291 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Gear
- Part number: P670A000101
- Part serial: AAAL084P670
- Condition: Corroded
- Location: Flap Slat Sys
- Part time: 29,759 hours, 4,291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: "SLAT DRIVE MESSAGE SHOWED UP DURING FLAP AND SLAT RETRCATION AFTER TAKEOFF, THIS IS A REPEAT ISSUES, AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT BCN. REMOVE AND REPLACED NUMBER 8 SLAT OUTBOARD GEARED ROTARY ACTUATOR (AALA202501230148), REMOVE AND REPLACED NUMBER 8 SLAT INBOARD GEARED ROTARY ACTUATOR (AALA202501230117), AND PINION GEAR (AALA202501232751). PER EA 361242.
